# SDR CAL951010

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69144582
- Condition: Corroded
- Location: Bs 740
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT LOWER CIRCUMFERENTIAL SUPPORT CORRODED AT BS 740, RBL 5, S28R TIE IN.  THE CIRCUMFERENTIAL SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-1 AND 51-30-2.  (M)
